# SDR SWIA201126384

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 27,841 hours, 23,109 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOWN DISAGREE WARNING MESSAGE.  (FLT 6804)  REPLACED 3B HYDRAULIC ACMP, MLG SELECTOR VALVE, REPLACED LT MLG UPLOCK LOCK.  P/N:  17051-101, S/N OFF:  NGL/1434/03,  P/N:  750005000, S/N OFF:  0619, P/N:  848847, S/N OFF:  MX657967.
